Doctor insights on:
Will Cilostazol Be Affected If I Take Dipyridamole
I take pletal. The only side effect i seem to have is gas (very embarassing). Is there anything i can do to rid of gas? I have been taking acidophilus for the problem I am having with gas caused by taking pletal for many years. However, it really doesn't
You : You can consider changing the time of day that you take it, although first check with your doctor. First, keep a diary of what time you take it, and how closely you ate when taking it and what you ate. Then see if there is a pattern. You can try to notice if high fiber foods (vegetables etc) seem to set off your indigestion more. Also try to notice if certain beverages are making it worse. You can also try to notice if it is worse if you are constipated, then aggressively treat the constipation if so (with stool softeners or suppositories). ...Read more
Stroke take Dipyridamole with aspirin AF ,recently healed Stomach Ulcer. Can i take PPI and Ubiquinol even with a Heart Valve Replacement at 84?
This requires: complete evaluation: see your cardiologist & secndarily internist in tandem. HRS, MD, FACC. www.thepmc.org ...Read more
No: If these are prescribed by your physician to treat a medical condition, there is no reason not to take them together. ...Read more
Yes: Prescription and money would work.Get a more detailed answer ›
Well: But remember that treatment of intermittent claudication ("angina in legs") starts with discontinuing smoking (if you do), as NOTHING will work if the patient keeps smoking!!! Aspirin and Cilostazol help and what may prevent it from getting worse is a serious walking program, controlling diabetes, cholesterol and hypertension. Good luck ...Read more
- Talk to a doctor live online for free
- Can my semen analysis be affected by what i eat?
- How much time it takes to compelety clear swelling in your dvt affected leg?
- Should i take lamisil
- Ask a doctor a question free online
- Should i take lamictal
- Should i take cla
- Can i take tylenol with?
- Can i take glucosamine?
- Talk to a pharmacologist online for free